English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Division by 2 of rational points on elliptic curves

MPS-Authors
/persons/resource/persons236129

Zarhin,  Yuri G.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1702.02255.pdf
(Preprint), 360KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bekker, B. M., & Zarhin, Y. G. (2018). Division by 2 of rational points on elliptic curves. St. Petersburg Mathematical Journal, 29(4), 683-713. doi:10.1090/spmj/1512.


Cite as: http://hdl.handle.net/21.11116/0000-0004-06C8-4
Abstract
There is no abstract available